MAUDE Adverse Event Report: BIOS SRL NUERA; FAMILY OF RADIOFREQUENCY SYSTEM

BIOS SRL NUERA; FAMILY OF RADIOFREQUENCY SYSTEM
Model Number NUERA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received a report of a patient feeling a shocking sensation and suffered from a blister following treatment with bios nuera device.

Brand Name
NUERA
Common Device Name
FAMILY OF RADIOFREQUENCY SYSTEM
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, 20090
IT  20090
MDR Report Key11920602
Report Number1720381-2021-00004
Device Sequence Number860946
Product Code PBX
UDI-Device Identifier08052049500104
UDI-Public08052049500104
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/02/2021
Report Date (Section F) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberNUERA
Device Catalogue NumberGA-5000020
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/11/2021
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;